MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that the multirall 200 had an issue, the emergency stop switch was faulty.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
Multirall 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.Upon inspection, the technician found the emergency stop button needed to be replaced.The field service technician replaced the emergency button to resolve the alleged issue.The technician performed functional, visual, and audible tests per the service manual to verify the lift functioned as designed.Although there was no injury reported as a result of this malfunction, a report of a emergency function not working in an operative lift could cause or contribute to a death or serious injury if the malfunction were to recur during use.

Brand Name
MULTIRALL 200
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21110680
Report Number8030916-2024-00135
Device Sequence Number15338163
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown